Open Access
Translator Disclaimer
2018 The isoperimetric problem in the plane with the sum of two Gaussian densities
John Berry, Matthew Dannenberg, Jason Liang, Yingyi Zeng
Involve 11(4): 549-567 (2018). DOI: 10.2140/involve.2018.11.549

Abstract

We consider the isoperimetric problem for the sum of two Gaussian densities in the line and the plane. We prove that the double Gaussian isoperimetric regions in the line are rays and that if the double Gaussian isoperimetric regions in the plane are half-spaces, then they must be bounded by vertical lines.

Citation

Download Citation

John Berry. Matthew Dannenberg. Jason Liang. Yingyi Zeng. "The isoperimetric problem in the plane with the sum of two Gaussian densities." Involve 11 (4) 549 - 567, 2018. https://doi.org/10.2140/involve.2018.11.549

Information

Received: 1 August 2016; Accepted: 21 August 2016; Published: 2018
First available in Project Euclid: 28 March 2018

zbMATH: 06864396
MathSciNet: MR3778912
Digital Object Identifier: 10.2140/involve.2018.11.549

Subjects:
Primary: 49Q10 , 53A10

Keywords: Gaussian , isoperimetric

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.11 • No. 4 • 2018
MSP
Back to Top